# SDR SA05087

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT RIGHT DOOR ESCAPE SLIDE SURVIVAL KIT LANYARD WAS FOUND INCORRECTLY ROUTED.  MAINTENANCE CORRECTLY ROUTED THE AFT RIGHT DOOR ESCAPE SLIDE SURVIVAL KIT LANYARD.
